# SDR FCPR20060027

- Difficulty date: December 15, 2006
- Submitted: December 19, 2006
- Operation: General aviation
- Filed by: Atlantic Aviation Oregon General Aviation Services, repair station FCPR831D
- Aircraft: N523BT
- Make and model: Cessna 525A
- Aircraft serial: 525A0124
- Aircraft time: 1,247 hours
- Engine: Wilint FJ44
- System (JASC): 3830 · Waste Disposal System
- Part: Heater
- Part number: 105881
- Condition: Burned
- Location: Zone 100
- Part time: 1,247 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

AFT TOILET RELIEF TUBE HEATER ELEMENT FAILED WITH EXTERNAL POWER APPLIED BURSTING INTO FLAMES.  IPC REFERENCE 38-30-00 FIG 3 ITEM 16.
